# SDR SWAA042581

- Difficulty date: September 3, 2004
- Submitted: September 15, 2004
- Operation: Air carrier
- Aircraft: N355SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25250
- Aircraft time: 44,218 hours, 40,278 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Part number: 50797897
- Part serial: 5580
- Condition: Cracked
- Location: Lt Overwing Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND LT OVERWING DOOR SKIN AT THE 12 O' CLOCK POSITION CRACKED.  REMOVED AND REPLACED OVERWING DOOR PER MM.
